Arkansas, 2021

Tornadoes and Hail in Arkansas, March 24 to 27, 2021

March 24 to 27, 2021 · NWS LZK · 32 events in 14 counties and zones

It was was repeat performance on March 25th. Just like the 17th, there was another high risk of severe storms, with a tornado outbreak expected just to the east of Arkansas.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$300,000
Crop damage
None recorded
Events
32

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

It was was repeat performance on March 25th. Just like the 17th, there was another high risk of severe storms, with a tornado outbreak expected just to the east of Arkansas. We dealt with hail from southwest into central portions of the state from the evening of the 24th into the wee hours of the 25th. Golf ball size hail was reported near Dierks (Howard County), with half dollar size stones at Foreman (Little River County) and west of Lono (Hot Spring County). After the hail, here came areas of heavy rain.

On the 27th, it was our turn. It sure felt like tornadoes by 400 pm CDT, with temperatures well into the 70s to lower 80s (warm) in southern and eastern Arkansas. Dewpoints were in the mid and upper 60s (moist). By that time, thunderstorms were just starting to flare up in the south/east. From there, storms took off and continued well into the evening.

Between 530 pm and 730 pm CDT, there was three inch diameter hail (slightly larger than baseballs) at South Bend (Lonoke County), baseball size hail at Gurdon and Whelen Springs (both in Clark County), lime size hail at Newport (Jackson County) and Stuttgart (Arkansas County), golf ball size hail at Galloway (Pulaski County), and half dollar size hail at Furlow (Lonoke County). Ping pong balls pelted Camden (Ouachita County) at 900 pm CDT.

Trees were downed by thunderstorm winds near Princeton (Dallas County), Stephens (Ouachita County), and Woodberry (Calhoun County).

Two storms in the southeast were monitored closely as both exhibited strong rotation. One of the storms dropped a tornado (rated EF2/19 mile track) from Reydell (Jefferson County) to four miles east-southeast of DeWitt (Arkansas County). The tornado lasted for a half hour (823 pm to 854 pm CDT).

Witnesses reported the tornado, and video was captured and shared through social media. The National Weather Service visited the affected area, with the most damage at a rice production plant. Metal was torn off of buildings and grain bins, a roof collapsed, and a shop was destroyed. Thirty or so utility poles were snapped.

Just before 1030 pm CDT, a short-lived tornado (rated EF2) hit a few miles north of Monticello (Drew County). Several structures had roof damage, and multiple trucks at a construction company were tossed into a nearby field. Big trees were also uprooted.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 24, 5:51 PM CST, 5 hours 29 minutes earlier.

Area forecast discussion, Mar 24, 5:51 PM CST, 5 hours 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
651 PM CDT Wed Mar 24 2021

.UPDATE...

Updated to include the 00Z aviation discussion.

&&

.AVIATION...

VFR conditions will deteriorate overnight as multiple waves of
TSRA move into the area and over terminals. Expecting cigs to
lower in a 06-09Z window for most terminals with the first wave of
TSRA around 08-12Z, although timing may vary. While iso TS will
linger north, expecting mainly low stratus and -RA/BR through the
end of the period at HRO/BPK. Central/southern terminals will see
an additional wave of TSRA in the 15-18Z time frame, but again,
timing may vary. TSRA with severe gusts >50 kts and large hail
will be possible outside northern terminals. As a strong boundary
sweeps through late in the period, winds will become
west/northwest and gusty as RA/TSRA end west-to-east.

&&

.PREV DISCUSSION...(ISSUED 231 PM CDT Wed Mar 24 2021)

Short term...Tonight through Friday

A beautiful spring day was hopefully enjoyed Wednesday as very
unsettled conditions are poised to return starting tonight and
continuing through Thursday. Overall not a lot of value added
changes will be forthcoming this afternoon with rain expected and
severe weather possible. The solution this afternoon is primarily
derived on a blend of the latest CAM guidance.

Highly amplified and progressive pattern remains in place at this time
with a strong system clearly seen on satellite imagery over the four
corners/desert southwest. Latest surface analysis places a warm front
over central Texas which will be moving into and through southern
Arkansas tonight. Aforementioned western system will kick out into
the plains tonight placing the region in a pronounced south to
southwest flow resulting in a warm air and moisture advection
pattern.

Models continue to suggest thunderstorms developing along and north
of this boundary late this evening and through the overnight hours.
Increasing jet dynamics and low level shear will provide an
opportunity for large hail as the best instability looks to be
elevated in nature. There is enough wind energy with this system
that if the stronger storms can get surface based, strong gusty
winds are a definite possibility.

Come Thursday, widespread showers and thunderstorms will be ongoing
as the surface low with this system tracks SW to NE across the state
in the continuing WAA pattern. Coverage will begin to diminish
somewhat late Thursday morning but there will be an ongoing chance
of precipitation. This is where the forecast gets a little tricky.

CAM guidance continues to suggest a corridor of high SBCAPE in an
area of higher dewpoints mainly over the south and eastern parts of
the state. Guidance continues to develop a rapidly moving line of
convection along the attendant cold front early Thursday afternoon.
Any tornado threat would likely be over in the moist sector over the
south and east with more of a wind/hail threat elsewhere.

Much like the previous event, robust nocturnal convection may reduce
the potential of severe weather with this second round. Basically
the threat of severe weather Thursday afternoon will be likely tied
into precip coverage tonight.

Precipitation should be exiting the state by late Thursday afternoon
with high pressure moving in quickly behind it. Skies will clear by
Friday morning with cooler air in the wake of the departing system.
Dry conditions will round out the period.

LONG TERM...Friday Night through Wednesday

H500 swrly flow will be in place over the state at the start of the
period ahead of troughing across the west. Initially, dry conditions
will be observed but as a sfc cold front moves into the area from
the NW and the lead H500 trough approaches, precip is expected to
develop. Based on the timing of the front and upper trough, much of
the precip will be confined to the southeast half of the state.

The cold front will move across the state on Sunday with rain
briefly coming to an end. While temperatures are expected to be well
above average on Saturday, cooler readings will be in place Sun-Mon.

Left behind in the H500 flow, a cutoff low looks to approach from
the west by early next week which will help to increase precip
chances once again. Moisture return and instability still appear
limited, keeping severe wx chances low at this time.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...COOPER
Hazardous weather outlook, Mar 24, 2:15 PM CST, 9 hours 5 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
315 PM CDT Wed Mar 24 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-251000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
315 PM CDT Wed Mar 24 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE... This afternoon and tonight

A storm system is forecast to move into the region late tonight
bringing widespread, locally heavy rain to the area. Some storms
may become strong to severe with large hail the primary threat.
Locally heavy rain can not be excluded with the stronger storms
but widespread flooding is not expected as the storms will be
moving fast. Still, isolated flash flooding can not be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

Thursday, a bout of organized severe weather will be possible during
the afternoon to late evening time frame...particularly for
eastern and southeastern Arkansas...and all severe hazards will be
possible including large hail, damaging winds, and perhaps some
tornadic activity.

Chances for widespread rain and a few thunderstorms will be possible
across the state again on Saturday as a cold front approaches the
region. Otherwise, no hazardous weather is anticipated.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Mar 24, 10:23 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1123 PM CDT Wed Mar 24 2021

ARZ052>054-250515-
Hot Spring AR-Pike AR-Clark AR-
1123 PM CDT Wed Mar 24 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK...SOUTHEASTERN
PIKE AND WEST CENTRAL HOT SPRING COUNTIES UNTIL 1215 AM CDT...

At 1123 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Blevins, or 9 miles northwest of Prescott, moving
north at 50 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Okolona...                        DeGray Lake State Park...
Halfway...                        Lofton...
Delight...                        Bismarck...
Antoine...                        Alpine...
Bonnerdale...                     Shawmut...
Hollywood...                      Point Cedar...
Pisgah...

LAT...LON 3440 9338 3439 9305 3392 9333 3394 9334
      3396 9338 3395 9342 3396 9347 3394 9351
      3396 9356
TIME...MOT...LOC 0423Z 201DEG 44KT 3392 9345

Cavanaugh
Special weather statement, Mar 24, 11:10 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1210 AM CDT Thu Mar 25 2021

ARZ042-043-053>055-062-250600-
Hot Spring AR-Grant AR-Clark AR-Saline AR-Dallas AR-Garland AR-
1210 AM CDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLARK...NORTHWESTERN
GRANT...NORTHWESTERN DALLAS...SOUTHEASTERN GARLAND...SOUTH CENTRAL
SALINE AND HOT SPRING COUNTIES UNTIL 100 AM CDT...

At 1210 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Arkadelphia, moving northeast at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Arkadelphia...                    Malvern...
Rockport...                       Caddo Valley...
Traskwood...                      Tull...
Prattsville...                    Poyen...
Perla...                          Lonsdale...
Jenkins Ferry State Park...       Thiel...
DeGray Lake State Park...         Donaldson...
Friendship...                     Magnet Cove...
Lono...                           Gifford...
Glen Rose...                      Buie...

LAT...LON 3400 9294 3429 9318 3459 9282 3434 9241
TIME...MOT...LOC 0510Z 220DEG 35KT 3409 9293

Cavanaugh
Special weather statement, Mar 24, 11:15 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1215 AM CDT Thu Mar 25 2021

ARZ040-250600-
Polk AR-
1215 AM CDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK COUNTY UNTIL 100 AM
CDT...

At 1214 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wickes, or 18 miles north of De Queen, moving northeast at 35 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Wickes...                         Grannis...
Vandervoort...                    Shady...
Hartley...                        Cossatot River State Park...
Bard Springs Recreation Area...   Caney Creek Wilderness...
Mena Intermountain Airport...     Mccauley...
Big Fork...                       Board Camp...
Nunley...                         Ink...
Hatton...                         Dallas...
Bogg Springs...                   Shady Lake Recreation Area...

&&

LAT...LON 3436 9446 3464 9411 3445 9393 3442 9393
      3435 9406 3436 9425 3427 9426 3427 9425
      3426 9425 3419 9437 3419 9440 3427 9447
TIME...MOT...LOC 0514Z 232DEG 23KT 3430 9439

46

The radar

The Little Rock radar (KLZK), 81 km away, was scanning. The volume nearest the first event began at 05:20 UTC.

Open the radar archive at this moment

Event by event

21 hail, 7 thunderstorm wind, 3 tornado, 1 funnel cloud. Local standard time, as filed.

Hail, Hot Spring

When
March 24, 11:20 PM CST
Where
Hot Spring County, Lono
Measured
1.25 in hail
Reported by
Broadcast Media
Coordinates
34.200, -92.700

Half dollar size hail was noted between Donaldson and Lono.

Hail, Hot Spring

When
March 24, 11:20 PM CST
Where
Hot Spring County, 3.5 mi S of Twin Oaks
Measured
1.25 in hail
Reported by
Broadcast Media
Coordinates
34.200, -92.790

Half dollar size hail was noted between Donaldson and Lono.

Thunderstorm Wind, Ouachita

When
March 27, 3:18 PM CST
Where
Ouachita County, 1.34 mi WSW of Stephens Muni Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.420, -93.070

Trees and powerlines where blown down in Stephens.

Hail, Lonoke

When
March 27, 4:18 PM CST
Where
Lonoke County, 0.57 mi W of Toltec
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
34.650, -92.060

This was the average hail size.

Hail, Lonoke

When
March 27, 4:36 PM CST
Where
Lonoke County, Furlow
Measured
1.25 in hail
Reported by
Social Media
Coordinates
34.830, -91.980

Half dollar sized hail was noted at Furlow.

Hail, Lonoke

When
March 27, 4:40 PM CST
Where
Lonoke County, 1.33 mi ENE of Lonoke
Measured
1 in hail
Reported by
Public
Coordinates
34.790, -91.900

Quarter sized hail was observed in Lonoke.

Hail, Clark

When
March 27, 5:23 PM CST
Where
Clark County, Gurdon
Measured
2.75 in hail
Reported by
Social Media
Coordinates
33.920, -93.150

Baseball sized hail resulted in broken windows in Gurdon.

Hail, Clark

When
March 27, 5:24 PM CST
Where
Clark County, 0.57 mi W of Whelen Spgs
Measured
2.75 in hail
Reported by
Social Media
Coordinates
33.830, -93.130

Baseball sized hail was measured in Whelen Springs.

Hail, Pulaski

When
March 27, 5:26 PM CST
Where
Pulaski County, Galloway
Measured
1.75 in hail
Reported by
Fire Department/Rescue
Coordinates
34.780, -92.130

Golf ball sized hail was noted near Galloway.

Hail, Lonoke

When
March 27, 5:28 PM CST
Where
Lonoke County, 0.89 mi SW of South Bend
Measured
1.5 in hail
Reported by
Fire Department/Rescue
Coordinates
34.840, -92.050

Ping pong ball sized hail was observed in South Bend.

Hail, Lonoke

When
March 27, 5:29 PM CST
Where
Lonoke County, 0.89 mi SW of South Bend
Measured
3 in hail
Reported by
Social Media
Coordinates
34.840, -92.050

Large apple sized hail was measured using a tape measure.

Hail, Clark

When
March 27, 5:30 PM CST
Where
Clark County, Gurdon
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
33.920, -93.150

Hail, Clark

When
March 27, 5:32 PM CST
Where
Clark County, Gurdon
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
33.920, -93.150

Quarter inch hail was noted in Gurdon.

Hail, Lonoke

When
March 27, 5:42 PM CST
Where
Lonoke County, Sylvania
Measured
1.75 in hail
Reported by
Social Media
Coordinates
34.970, -91.930

Golf ball sized hail was observed in Sylvania.

Hail, Arkansas

When
March 27, 5:42 PM CST
Where
Arkansas County, 0.69 mi S of Stuttgart
Measured
2 in hail
Reported by
Social Media
Coordinates
34.490, -91.550

Two inch hail was measured, and picture shared on social media.

Thunderstorm Wind, Dallas

When
March 27, 6:04 PM CST
Where
Dallas County, 0.57 mi E of Princeton
Measured
78 kt (90 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
33.980, -92.620

An NWS storm survey indicated damage in and near Princeton was the result of straight-line winds. Winds were estimated to be 80 to 90 mph. This damage consisted mainly of trees uprooted or snapped.

Thunderstorm Wind, Dallas

When
March 27, 6:06 PM CST
Where
Dallas County, 0.57 mi E of Princeton
Measured
78 kt (90 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.980, -92.620

Several trees were blown down along Highway 8 near Princeton.

Hail, White

When
March 27, 6:15 PM CST
Where
White County, 0.56 mi W of Judsonia
Measured
1 in hail
Reported by
Public
Coordinates
35.280, -91.640

Quarter sized hail observed in Judsonia.

Hail, Jackson

When
March 27, 6:21 PM CST
Where
Jackson County, 1.68 mi E of Diaz
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
35.630, -91.240

Hail, Jackson

When
March 27, 6:26 PM CST
Where
Jackson County, 1.68 mi E of Diaz
Measured
2 in hail
Reported by
Social Media
Coordinates
35.630, -91.240

Two inch hail was measured with side by side quarters in a picture on social media.

Hail, Jackson

When
March 27, 6:28 PM CST
Where
Jackson County, 1.49 mi SSW of Campbell Station
Measured
1 in hail
Reported by
Public
Coordinates
35.650, -91.260

This was an mPING report.

Hail, Jackson

When
March 27, 6:35 PM CST
Where
Jackson County, Tuckerman
Measured
1.5 in hail
Reported by
Social Media
Coordinates
35.730, -91.200

A picture of hail bigger than a quarter was shared via social media.

Thunderstorm Wind, Calhoun

When
March 27, 6:36 PM CST
Where
Calhoun County, Woodberry
Measured
65 kt (75 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.580, -92.520

Trees were blown down near the town of Woodberry. Quarter sized hail was also observed.

Funnel Cloud, Jefferson

When
March 27, 7:18 PM CST
Where
Jefferson County, 0.57 mi W of English
Reported by
Fire Department/Rescue
Coordinates
34.180, -91.680

A funnel cloud was spotted by the Swan Lake Community Fire Department. It was a delayed report via the county EM.

Tornado, Jefferson

When
March 27, 7:23 PM CST to 7:27 PM CST
Where
Jefferson County, 0.56 mi NE of Reydell to 3.87 mi ENE of Reydell
Rating
EF1
Path length
3.31 mi
Path width
600 yd
Continued into
Arkansas, Ar (LZK)
Reported by
NWS Storm Survey
Coordinates
34.155, -91.572

The NWS Little Rock survey team found evidence of an EF-2 tornado in Jefferson and Arkansas counties. This tornado likely began near Reydell in Jefferson County where power poles were snapped near the intersection of State Hwy 11 and Gibson Road. It travelled 3.31 miles northeast crossing Bayou Meto near the southwest corner of Rodgers Reservoir, moving into Arkansas County. Witnesses reported the tornado, and video was captured and shared through social media.

The National Weather Service of Little Rock visited the affected area, with the most damage at a rice production plant. Metal was torn off of buildings and grain bins, a roof collapsed, and a shop was destroyed. Thirty or so utility poles were snapped.

Thunderstorm Wind, Jefferson

When
March 27, 7:24 PM CST
Where
Jefferson County, 0.9 mi NE of Reydell
Measured
52 kt (60 mph) estimated gust
Reported by
Department of Highways
Coordinates
34.160, -91.570

Power lines were blown down in Reydell with the intersection of Highway 11 and Gibson Road closed.

Tornado, Arkansas

When
March 27, 7:27 PM CST to 7:54 PM CST
Where
Arkansas County, 2.74 mi S of Bayou Meto to 3.02 mi ESE of De Witt Muni Arpt
Rating
EF2
Path length
15.25 mi
Path width
600 yd
Reported by
NWS Storm Survey
Coordinates
34.181, -91.523

The storm survey found evidence of an EF-2 tornado in Arkansas county. In Arkansas County, several structures were impacted with the most severe damage consistent with winds of around 120 mph 0.5 miles west of the intersection of US-165 and State Hwy 276. The tornado travelled 15.25 miles northeast through Arkansas County. Witnesses reported the tornado, and video was captured and shared through social media.

The National Weather Service of Little Rock visited the affected area, with the most damage at a rice production plant. Metal was torn off of buildings and grain bins, a roof collapsed, and a shop was destroyed. Thirty or so utility poles were snapped.

Thunderstorm Wind, Lincoln

When
March 27, 7:54 PM CST
Where
Lincoln County, 1.8 mi SE of Avery
Measured
65 kt (75 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.910, -91.650

Trees were blown down near the intersection of Highway 293 and harmony Road.

Hail, Lincoln

When
March 27, 7:58 PM CST
Where
Lincoln County, 3.5 mi S of Mills
Measured
1.75 in hail
Reported by
Fire Department/Rescue
Coordinates
33.880, -91.590

Hail, Ouachita

When
March 27, 8:00 PM CST
Where
Ouachita County, 0.9 mi SW of Camden
Measured
1.5 in hail
Reported by
Public
Coordinates
33.570, -92.840

Ping pong ball sized hail was observed near Camden.

Thunderstorm Wind, Desha

When
March 27, 8:15 PM CST
Where
Desha County, 0.69 mi N of Pendleton
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
33.980, -91.380

A storage building was damaged on Old Hunter Road in Pendleton.

Tornado, Drew

When
March 27, 9:22 PM CST to 9:25 PM CST
Where
Drew County, 0.74 mi ESE of Rose Hill to 2.09 mi ENE of Rose Hill
Rating
EF2
Path length
1.6 mi
Path width
400 yd
Property damage
$300,000
Reported by
NWS Storm Survey
Coordinates
33.666, -91.808

The tornado started just southwest of the intersection of US-425 and state highway 35 off of Kays Lane where some tree limbs were snapped or trees uprooted. Damage to roofs was also noted in this neighborhood. The most significant damage was on the east side of US-425, where multiple construction company trucks were tossed into a field. The tornado continued northeast uprooting additional trees, then lifting near the intersection of Rose Hill Cutoff Road and State Highway 83.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2021Every state in 2021This day in weather historyThe tornado archive for Arkansas, 2021Warnings in Arkansas, March 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 948227, 948228, 948954, 950012, 948976, 948956, 948977, 948978, 948958, 948960, 948979, 950013, 948962, 948964, 950016, 948965, 948966, 948968, 950017, 950018, 950019, 950020, 948969, 950014, 949630, 948973, 949639, 948971, 950021, 948957, 948972, 949643.